# SDR SWI2025F01798

- Difficulty date: July 14, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N558GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10101
- Aircraft time: 44,635 hours, 34,074 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Splice
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

H SPLICE AT BS 581, STRINGER 26L IS CORRODED. COMPLIED WITH REO 670-53-31-1064, REV-.  INSTALLED SIX JO-BOLTS IAW SRM 51-42-22-001-001-A01.
